Hives In People With Hepatitis C Are The Symptoms?
Hello doctor … I am a 38 year old male. A few months ago I had hepatitis C. And I took alternative treatments using herbs (herbs). For now I really look rather better, my skin or eyes have not looked too yellow anymore … Only now I have an indication like itching on the skin / entire body surface. Both in the soles of the feet and on the skin, the fan also feels more sensitive and prone to itching … My question is whether this is really the effect of hepatitis C? How to treat / or treat itching … ??? Before and after it thank you … !!!
Hello Ardiansyah! Thank you for asking at HealthReplies.com.
Hepatitis C is a liver disease caused by hepatitis C virus infection. When hepatitis C virus infection occurs, it takes time for hepatitis C to occur. Hepatitis C then enters an acute period, where patients experience symptoms such as fever, fatigue, urine dark, colored stool like putty, skin and eyes look yellow, nausea, decreased appetite, and so on. If the virus is not successfully treated within 6 months, hepatitis C can cause long-term health problems, in the form of cirrhosis (shrinkage of the liver) or even liver cancer. Itching can be a sign of damage to the liver. Alternative medicine so far has not been proven successful in overcoming hepatitis C. To find out whether your hepatitis C has indeed improved or not, you should still be examined by a doctor, especially a specialist in internal medicine. Repair of hepatitis C can not only be seen from the condition of the eyes that do not turn yellow anymore. If you have not been examined, it is better for you to check the condition of your heart now to a specialist in internal medicine. Your liver condition needs to be checked whether complications have started or not. The way to deal with itching that you are experiencing right now is to improve the condition of your heart. You also need to pay attention to whether your stomach looks bigger, your legs swell, your urine decreases, your body looks thinner, or your skin becomes more bruised. You need to be careful if this happens. Immediately come to the nearest hospital emergency room if you experience vomiting of blood.
That's all information from me. I hope this helps.